RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 4, Pages 746–749 (Mi tvp588)  

Short Communications

On the evaluation of quantiles of the $\Gamma$-distribution

V. I. Pagurova

Moscow

Abstract: Some asymptotic expansions of quantiles of the $\Gamma$-distribution based on the Cornish–Fisher expansions are considered. The table of correction of the Wilson–Hilferty transformation is given. This table enables us to evaluate the quantiles of the $\Gamma$-distribution for all values of parameter $m\ge25$ and probabilities $0.0001\le p\le0.9999$ with the accuracy not less than six significant figures.

Full text: PDF file (310 kB)

English version:
Theory of Probability and its Applications, 1965, 10:4, 677–680

Bibliographic databases:

Received: 06.04.1965

Citation: V. I. Pagurova, “On the evaluation of quantiles of the $\Gamma$-distribution”, Teor. Veroyatnost. i Primenen., 10:4 (1965), 746–749; Theory Probab. Appl., 10:4 (1965), 677–680

Citation in format AMSBIB
\Bibitem{Pag65}
\by V.~I.~Pagurova
\paper On the evaluation of quantiles of the $\Gamma$-distribution
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 4
\pages 746--749
\mathnet{http://mi.mathnet.ru/tvp588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=189088}
\zmath{https://zbmath.org/?q=an:0156.40502}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 4
\pages 677--680
\crossref{https://doi.org/10.1137/1110084}


Linking options:
  • http://mi.mathnet.ru/eng/tvp588
  • http://mi.mathnet.ru/eng/tvp/v10/i4/p746

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:839
    Full text:264
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020